# SDR 29GA2022070800001

- Difficulty date: July 7, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N967AZ
- Make and model: Aerpeg M100S
- Aircraft serial: 0714
- Aircraft time: 35,931 hours, 35,555 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 20125112Y00
- Part serial: 351
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT: 3934 ABQ/AFW WHILE TAXING IN LEFT BRAKE FAILED. LEFT BRAKE PEDAL WENT TO THE STOP.
CORRECTIVE ACTION: REMOVED AND REPLACED BRAKE METERING VALVE OPERATIONAL CHECK GOOD.
